MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 10794983
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd alaris extension set there were components missing.There was no report of patient impact.The following information was provided by the initial reporter: no white clip on one section of tubing.
 
Additional Manufacturer Narrative
H6: investigation summary: a complaint of set missing a clamp was received from the customer.Photos of the set and packaging were received for investigation.In the photo, the set was observed to be missing a white slide clamp.The customer complaint was confirmed.A device history record review for model 10794983 lot number 22109171 was performed.The search showed that a total of (b)(4) in 1 lot number were built on 08oct2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to a physical sample not being received, a full investigation could not be performed, and a root cause could not be established.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 10-may-2023.H6: investigation summary: a complaint of set missing a clamp was received from the customer.Photos of the set and packaging were received for investigation.In the photo, the set was observed to be missing a white slide clamp.A sample was returned for investigation.Through visual inspection, the customer complaint was confirmed.The clamp was missing.A device history record review for model 10794983 lot number 22109171 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was notified of this defect.The root cause for the defect is an error during the assembly process.
 
Event or Problem Description

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16740435
Report Number9616066-2023-00690
Device Sequence Number6596979
Product Code FPA
UDI-Device Identifier50885403234291
UDI-Public(01)50885403234291
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/08/2025
Device Model Number10794983
Device Catalogue Number10794983
Device Lot Number22109171
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown